Universidad Complutense de Madrid
E-Prints Complutense

A characterization of q-hyperelliptic compact planar Klein surfaces



Último año

Bujalance, E. y Etayo Gordejuela, J. Javier (1988) A characterization of q-hyperelliptic compact planar Klein surfaces. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 95-104. ISSN 0025-5858

URL Oficial: http://www.springerlink.com/content/1ru7742hg4x102r8/

URLTipo de URL


A compact Klein surface X is called q-hyperelliptic if there is an involution $\phi$ of X such that the quotient surface $X/<\phi >$ has algebraic genus q. If X is represented as D/$\Gamma$ where D is the unit disc and $\Gamma$ a non-Euclidean crystallographic group, then $<\phi >\cong \Gamma\sb 1/\Gamma$. Necessary and sufficient conditions on $\Gamma\sb 1$ are determined so that X is both planar (i.e. a two-sphere with holes) and q-hyperelliptic. One of the consequences of this is that the subspace of the Teichmüller space of those compact planar surfaces of fixed algebraic genus p which are q-hyperelliptic is a submanifold of dimension 2p-q-1 in the cases where $p>4q+1$. The methods involved are standard using the structure of NEC groups.

Tipo de documento:Artículo
Palabras clave:Compact Riemann surfaces and uniformization; Fuchsian groups and their generalizations
Materias:Ciencias > Matemáticas > Geometria algebraica
Ciencias > Matemáticas > Grupos (Matemáticas)
Código ID:15777
Depositado:27 Jun 2012 08:57
Última Modificación:27 Jun 2012 08:57

Descargas en el último año

Sólo personal del repositorio: página de control del artículo